MAUDE Adverse Event Report: MEDIVATORS INC. ADVANTAGE PLUS ENDOSCOPE REPROCESSING SYSTEM

MEDIVATORS INC. ADVANTAGE PLUS ENDOSCOPE REPROCESSING SYSTEM
Model Number 1-2-510.003
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Dizziness (2194)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the advantage plus endoscope reprocessing system and found that the water line was leaking.The operator manual states, "liquid chemicals and/or chemical vapors may be present; wear ppe." the technician repaired the water line, tested the function and operation of the advantage plus endoscope reprocessing system, confirmed it to be operating to specifications and returned the device to service.The advantage plus endoscope reprocessing system is not under steris service agreement for preventive maintenance activities.The user facility is responsible for all maintenance activities.No additional issues have been reported.
 
Event or Problem Description
The user facility reported an employee was cleaning up fluid from their advantage plus endoscope reprocessing system drip tray and began to feel lightheaded.The employee sought fresh air.It is unknown if additional medical treatment was sought or administered.

Brand Name
ADVANTAGE PLUS ENDOSCOPE REPROCESSING SYSTEM
Common Device Name
REPROCESSING SYSTEM
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24698422
Report Number2150060-2026-00014
Device Sequence Number10176899
Product Code FEB
UDI-Device Identifier00677964044755
UDI-Public(01)00677964044755(11)240606
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K102996
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1-2-510.003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown